Alexei Venkov

Accessory coefficients of the second-order Fuchs equation with real singular points

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Department of Mathematical Sciences
Original languageEnglish
JournalJournal of Soviet Mathematics
Pages (from-to)1111-1120
Number of pages10
StatePublished - 1985

Bibliographical note

Translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 129, 17-29 (Russian)

See relations at Aarhus University Citationformats

ID: 15766161